Hi. It’s Jenny at AnxietyBoss.com. Our question today is from Sara in Branchburg, New Jersey. Can Cymbalta cause fatigue?
Yes. Fatigue is one of the most common side effects of Cymbalta, especially in the early weeks of treatment. Because this side effect usually subsides, your first approach to overcoming this should not be drastic. You may find it helpful to take a nap when you get home from work or school so that you feel a bit refreshed for later that night.
If you must stay awake, try taking a walk somewhere. Even if you’re at work, ask if you can take a short walk around the building just so that you can wake yourself up. No need to tell them why; everyone gets tired. Hopefully, they’ll understand.
Your doctor may suggest that you take your Cymbalta before bedtime which is a really helpful tactic. Some people who take antidepressants in the morning report experiencing a feeling of sluggishness and of sort of foggy mind throughout their day as a result.
If you find that none of these suggestions help you to overcome your fatigue, then you may want to speak to your doctor about adjusting your dose of Cymbalta so that your body can more easily grow accustomed to it and that it doesn’t interfere with your day-to-day life.